SciELO - Scientific Electronic Library Online

 
vol.12 número2Fischer decomposition by inframonogenic functionsFredholm Property of Matrix Wiener-Hopf plus and minus Hankel Operators with Semi-Almost Periodic Symbols índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.12 no.2 Temuco  2010

http://dx.doi.org/10.4067/S0719-06462010000200013 

CUBO A Mathematical Journal Vol.12, N°02, (199-215). June 2010

 

Fixed point theory for compact absorbing contractions in extension type spaces

 

Donal O'Regan

Department Of Mathematics, National University of Ireland, Galway, Ireland email: donal.oregan@nuigalway.ie


ABSTRACT

Several new fixed point results for self maps in extension type spaces are presented in this paper. In particular we discuss compact absorbing contractions.

Key words and phrases: Extension spaces, fixed point theory, compact absorbing contractions.


RESUMEN

Son presentados en este artículo varios resultados nuevos de punto fijo para autoaplicaciones en espacios de tipo extensión. En particular discutimos contracciones compactas absorbentes.

AMS (MOS) Subj. Class.: 47H10


References

[1] R.P. Agarwal and D.O'Regan, A Lefschetz fixed point theorem for admissible maps in Fréchet spaces, Dynamic Systems and Applications, 16(2007), 1-12.        [ Links ]

[2] R.P. Agarwal and D.O'Regan, Fixed point theory for compact absorbing contractive admissible type maps, Applicable Analysis, 87(2008), 497-508.        [ Links ]

[3] R.P. Agarwal, D.O'Regan and S. Park, Fixed point theory for multimaps in extension type spaces, Jour. Korean Math. Soc., 39(2002), 579-591.        [ Links ]

[4] H. Ben-El-Mechaiekh, The coincidence problem for compositions of set valued maps, Bull. Austral. Math. Soc., 41(1990), 421-434.        [ Links ]

[5] H. Ben-El-Mechaiekh, Spaces and maps approximation and fixed points, Jour. Computational and Appl. Mathematics, 113(2000), 283-308.        [ Links ]

[6] H. Ben-El-Mechaiekh and P. Deguire, General fixed point theorems for non-convex set valued maps, C.R. Acad. Sci. Paris, 312(1991), 433-438.        [ Links ]

[7] R. Engelking, General Topology, Heldermann Verlag, Berlin, 1989.        [ Links ]

[9] L. Gorniewicz, Topological fixed point theory of multivalued mappings, Kluwer Acad. Publishers, Dordrecht, 1999.        [ Links ]

[10] L. Gorniewicz and A. Granas, Some general theorems in coincidence theory, J. Math. Pures et Appl., 60(1981), 361-373.        [ Links ]

[11] A. Granas, Fixed point theorems for approximative ANR's, Bull. Acad. Polon. Sc., 16(1968), 15-19.        [ Links ]

[12] A. Granas and J. Dugundji, Fixed point theory, Springer, New York, 2003.        [ Links ]

[13] J.L. Kelley, General Topology, D. Van Nostrand Reinhold Co., New York, 1955.        [ Links ]

[14] D. O'Regan, Fixed point theory on extension type spaces and essential maps on topological spaces, Fixed Point Theory and Applications, 2004(2004), 13-20.        [ Links ]

[15] D. O'Regan, Asymptotic Lefschetz fixed point theory for ANES(compact) maps, Rendiconti del Circolo Matematico di Palermo, 58(2009), 87-94        [ Links ]

Received: March 2009.

Revised: May 2009.